# SDR SIMA200427901

- Difficulty date: September 30, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 4,976 hours, 4,780 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED THE CORRODED AREA AND FOUND TO BE WITHIN REPAIRABLE LIMITS STATED IN AEAI ETN EB53-032R1.  FABRICATED A DOUBLER.  REPAIR DONE IAW AEAI ETN EB 53-032R1.
